# SDR CALA2018101502112

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 95,784 hours, 19,580 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224717004
- Part serial: 2703
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT DIRECTOR FAILED AT ROTATION. AT SAME TIME A POTENTIAL ELECTRICAL SMELL. R FCC HAS FAILED . FAINT ELECTRICAL OVERHEAT SMELL DETECTED ON R FCC UNIT. MEL 2210W COMPLIED WITH . TWO CIRCUIT BREAKERS PULLED AND COLLARED . AIRCRAFT VERIFIED NOT TO BE IN SINGLE SOURCE. CREW REPORTED THAT THE MOMENTARY ELECTRICAL SMELL COULD HAVE DEFERRAL RAISED TO DEFER R FLIGHT DIRECTOR INOP MEL 3422BF MODE. PLACARD INSTALLED STATING AUTOLAND STATUS LAND 2. SECOND COME FROM THE MODE CONTROL PANEL AREA. LOG PAGE 8035852 HAS BEEN RAISED REF THIS. ACCOMPLISHED SMOKE OR FUME IN CABIN CHECK PER AMM 05-51-58. NO ADDITIONAL FINDINGS NOTED. SMOKE/FUME REPORT FORM COMPLETED BY FLIGHT CREW. FORM SENT TO TOMC. DATE: 13-OCT-18- 58LLED OPEN AND SAFTIED E35 AND E36 ON P11 PNL DEFERRED RIGHT AU TOPILOT REF MEL 2210W. SECONDARTY MEL ON LP 8035820. PLACARD INSTALLED MEL APPLIED . R FCC CICUIT BREAKERS PULLED AND COLLARED .
